Makale
Tam Makale
Uluslararası
2014
Damage induced by paracetamol compared with N-acetylcysteine
JOURNAL OF THE CHINESE MEDICAL ASSOCIATION
Cilt 77 · Sayı 9 · ss. 463–468 · 01.09.2014
Özet
Background: This study investigated the effect of thiamine pyrophosphate (TPP) on oxidative liver damage induced in rats with high-dose paracetamol.
Anahtar kelimeler
oxidative stress
NITRIC-OXIDE
ANTIOXIDANTS
Free radicals
glutathione peroxidase
superoxide dismutase
TISSUES
Rat
paracetamol
hepatotoxicity
thiamine
CATALASE
thiamine pyrophosphate
ACETAMINOPHEN-INDUCED HEPATOTOXICITY
Atıf için künye
Kisaoglu, A., Ozogul, B., TURAN, M. I., Yilmaz, I., Demiryilmaz, I., Atamanalp, S. S., BAKAN, E., & Suleyman, H. (2014). Damage induced by paracetamol compared with N-acetylcysteine. JOURNAL OF THE CHINESE MEDICAL ASSOCIATION, 77(9), 463–468. https://doi.org/10.1016/j.jcma.2014.01.011
BibTeX
@article{kisaoglu2014-213085,
author = {Kisaoglu, Abdullah and Ozogul, Bünyami and TURAN, Mehmet Ibrahim and Yilmaz, Ismayil and Demiryilmaz, Ismail and Atamanalp, Sabri Selçuk and BAKAN, Ebubekir and Suleyman, Halis},
title = {Damage induced by paracetamol compared with N-acetylcysteine},
journal = {JOURNAL OF THE CHINESE MEDICAL ASSOCIATION},
year = {2014},
volume = {77},
number = {9},
pages = {463--468},
issn = {1726-4901},
doi = {10.1016/j.jcma.2014.01.011},
url = {https://akademik.atauni.edu.tr/yayinlar/213085-damage-induced-by-paracetamol-compared-with-n-acetylcysteine}
}